Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this river flood warning at May 28, 2015, 4:38 AM CDT for Childress County, Texas. It took effect at May 28, 2015, 7:00 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 4:38 AM CDT (09:38 UTC)
- In effect from
- May 28, 2015, 7:00 PM CDT
- Expired
- May 29, 2015, 8:30 PM CDT
- In force
- 26 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Childress County, TX
The radar
The Altus AFB radar (KFDR), 117 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Prairie Dog Town Fork of the Red River at Childress 10N (CHLT2).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07299540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
694
WGUS84 KLUB 280938
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 AM CDT THU MAY 28 2015
Additional rainfall in the form of thunderstorms will be likely this afternoon and evening...therefore possibly altering the below forecast.
For graphical hydrological information...please go to our local
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes
AHPS under current conditions.
A followup product will be issued later today or tonight.
&&
TXC075-282138-
/O.NEW.KLUB.FL.W.0002.150529T0000Z-150530T0130Z/
/CHLT2.1.ER.150529T0000Z.150529T0600Z.150529T1930Z.NO/
438 AM CDT THU MAY 28 2015
* At 3:45 AM Thursday the stage was 8.3 feet.
* Flood stage is 10.0 feet.
* Forecast...Rise near flood stage by this evening and continue to
rise to near 10.0 feet after midnight tonight. The river is then expected to fall
by early afternoon tomorrow.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are
threatened by rising water.
&&
Below are the latest River Stages and Crest Forecasts:
FLOOD ---OBSERVED--- ---FORECAST-(FEET)-----
STAGE STAGE Fri Sat Sun
LOCATION (feet) (feet) 7AM 7AM 7AM
Prairie Dog Town Fork Red River
Childress 10N 10 8.3 9.9 8.9 8.4
LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
3454 10020 3452 10039
$$5 follow-up statements
440
WGUS44 KLUB 281232
FLWLUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
732 AM CDT THU MAY 28 2015
Prairie Dog Town Fork Red River near Childress 10N affecting
Childress County
The Prairie Dog Town Fork of the Red River at Childress 10N is
expected to rise to flood stage late this afternoon and continue
above flood stage through Friday. The river is already above Flood
Stage at the gauging station near Wayside further upstream. Runoff
from severe thunderstorms last night up and down the Red River
valley was causing this flooding.
TXC075-290032-
/O.CON.KLUB.FL.W.0002.150529T0000Z-150530T0130Z/
/CHLT2.1.ER.150529T0000Z.150529T0600Z.150529T1930Z.NO/
732 AM CDT THU MAY 28 2015
The Flood Warning continues for
The Prairie Dog Town Fork Red River near Childress 10N.
* from this evening to Friday evening...or until the warning is
cancelled.
* At 6:45 AM Thursday the stage was 8.5 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 10.2 feet by after midnight tomorrow.the river will
fall below flood stage by tomorrow early afternoon.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are
threatened by rising water.
&&
LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
3454 10020 3452 10039
$$527
WGUS84 KLUB 281336
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
836 AM CDT THU MAY 28 2015
...The flood warning continues for the following rivers in Texas...
Prairie Dog Town Fork Red River near Childress 10N affecting
Childress County
The Prairie Dog Town Fork of the Red River at Childress 10N is
expected to rise above flood stage this evening. The flooding is
being caused by runoff from severe thunderstorms further upstream
in Hall County last night and even heavier rain from Palo Duro
Canyon State Park to near Wayside. The river near Wayside was
was already above Flood Stage and the river near Brice in Hall County
was up over 3 feet with minor flooding already occurring. The river
at Childress 10N is just starting to rise this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Scattered to numerous showers and thunderstorms are forecast today
through Friday night. Additional rainfall may change forecast river
forecast levels.
For graphical hydrological information, please go to our local
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes
AHPS under current conditions.
A followup product will be issued later today or tonight.
&&
TXC075-290136-
/O.EXT.KLUB.FL.W.0002.150529T0400Z-150530T0300Z/
/CHLT2.1.ER.150529T0400Z.150529T0600Z.150529T2100Z.NO/
836 AM CDT THU MAY 28 2015
...Flood warning extended until Friday evening...The flood warning
continues for
The Prairie Dog Town Fork Red River near Childress 10N.
* from this evening to Friday evening...Or until the warning is
cancelled.
* At 7:45 AM Thursday the stage was 8.4 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 10.1 feet by after midnight tomorrow.the river will fall
below flood stage by tomorrow afternoon.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are
threatened by rising water.
&&
Below are the latest River Stages and Crest Forecasts:
FLOOD ---OBSERVED--- ---FORECAST-(FEET)-----
STAGE STAGE Fri Sat Sun
LOCATION (feet) (feet) 7AM 7AM 7AM
Prairie Dog Town Fork Red River
Childress 10N 10 8.4 10.1 9.2 8.1
LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
3454 10020 3452 10039
$$881
WGUS84 KLUB 282043
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
343 PM CDT THU MAY 28 2015
...The flood warning continues for the following rivers in Texas...
Prairie Dog Town Fork Red River near Childress 10N affecting
Childress County
The Prairie Dog Town Fork of the Red River at Childress 10N is
expected to rise to flood stage late this afternoon and continue
above flood stage until sometime Friday The river was already above
Flood Stage at the gauging station near Wayside upstream. Runoff
from severe thunderstorms last night up and down the Red River
valley was causing this flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Additional rainfall is possible in the next 48 hours...especially
Friday. Additional rainfall may impact the forecast stages.
For graphical hydrological information, please go to our local
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes
AHPS under current conditions.
A followup product will be issued later today or tonight.
&&
TXC075-290843-
/O.EXT.KLUB.FL.W.0002.150529T0000Z-150530T0600Z/
/CHLT2.1.ER.150529T0000Z.150529T1200Z.150530T0000Z.NO/
343 PM CDT THU MAY 28 2015
...Flood warning extended until late Friday night...The flood warning
continues for
The Prairie Dog Town Fork Red River near Childress 10N.
* from this evening to late Friday night...Or until the warning is
cancelled.
* At 2:45 PM Thursday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 10.3 feet by tomorrow morning.the river will fall
below flood stage by tomorrow evening.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are
threatened by rising water.
&&
Below are the latest River Stages and Crest Forecasts:
FLOOD ---OBSERVED--- ---FORECAST-(FEET)-----
STAGE STAGE Fri Sat Sun
LOCATION (feet) (feet) 7AM 7AM 7AM
Prairie Dog Town Fork Red River
Childress 10N 10 9.6 10.3 9.4 8.2
LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
3454 10020 3452 10039
$$779
WGUS84 KLUB 290145
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
845 PM CDT THU MAY 28 2015
...The flood warning continues for the following river in Texas...
Prairie Dog Town Fork Red River near Childress 10N affecting
Childress County
The Prairie Dog Town Fork of the Red River at Childress 10N has
risen to 10.20 feet at 7:45 pm, just above the flood stage of
10 feet. The river is forecast to crest at 10.3 feet late tonight
or early Friday morning before falling back below flood stage during
the day Friday. Runoff from severe thunderstorms Thursday night up
and down the Red River valley was causing this flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For graphical hydrological information, please go to our local
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes
AHPS under current conditions.
A followup product will be issued later tonight or Friday.
&&
TXC075-291345-
/O.EXT.KLUB.FL.W.0002.000000T0000Z-150529T2230Z/
/CHLT2.1.ER.150528T2210Z.150529T0600Z.150529T1630Z.NO/
845 PM CDT THU MAY 28 2015
The flood warning continues for
The Prairie Dog Town Fork Red River near Childress 10N.
* until Friday afternoon...Or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 10.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 10.3 feet by
around midnight. The river will fall below flood stage by
late morning Friday.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are
threatened by rising water.
&&
Below are the latest River Stages and Crest Forecasts:
FLOOD ---OBSERVED--- ---FORECAST-(FEET)-----
STAGE STAGE Fri Sat Sun
LOCATION (feet) (feet) 7AM 7AM 7AM
Prairie Dog Town Fork Red River
Childress 10N 10 10.2 10.3 8.7 8.1
LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
3454 10020 3452 10039
$$414
WGUS84 KLUB 290800
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
300 AM CDT FRI MAY 29 2015
...The flood warning is cancelled for the following rivers in
Texas...
Prairie Dog Town Fork Red River near Childress 10N affecting
Childress County
For graphical hydrological information, please go to our local
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes
AHPS under current conditions.
&&
TXC075-290830-
/O.CAN.KLUB.FL.W.0002.000000T0000Z-150529T2230Z/
/CHLT2.1.ER.150528T2210Z.150529T0015Z.150529T0350Z.NO/
300 AM CDT FRI MAY 29 2015
The flood warning is cancelled for
The Prairie Dog Town Fork Red River near Childress 10N.
* At 1:45 AM Friday the stage was 9.9 feet.
* Fell below flood stage at 10:50 PM Thursday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.3 feet by tomorrow
morning.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are
threatened by rising water.
&&
Below are the latest River Stages and Crest Forecasts:
FLOOD ---OBSERVED--- ---FORECAST-(FEET)-----
STAGE STAGE Sat Sun Mon
LOCATION (feet) (feet) 7AM 7AM 7AM
Prairie Dog Town Fork Red River
Childress 10N 10 9.9 8.3 8.0 7.9
LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
3454 10020 3452 10039
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 12:03 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, May 28, 12:03 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1203 AM CDT THU MAY 28 2015 .AVIATION... STORMS CONTINUE TO AFFECT KPVW...BUT MAY MOVE OUT IN THE NEXT COUPLE OF HOURS. THIS ACTIVITY HAS STAYED NORTH OF KLBB...BUT COULD THREATEN KCDS THROUGH THE EARLY MORNING HOURS. THERE ARE SOME INDICATIONS ADDITIONAL CONVECTION COULD REDEVELOP THROUGH THURSDAY MORNING...BUT THIS IS LESS CERTAIN AND HAS BEEN OMITTED FROM THE TAFS FOR NOW. INSTEAD...THERE REMAINS A BETTER SHOT OF MVFR CIGS OR LOWER AT THE TERMINALS BY 09-12Z. ANY LOWER CIGS SHOULD SCATTER/LIFT BY MID- TO LATE MORNING. THUNDER CHANCES WILL CONTINUE RIGHT ON INTO THURSDAY AFTERNOON AND EVENING...THOUGH TIMING/LOCATION UNCERTAINTIES PRECLUDE INCLUSION IN THE TAFS ATTM. && .PREV DISCUSSION... /ISSUED 317 PM CDT WED MAY 27 2015/ SHORT TERM... 2 PM SURFACE ANALYSIS SHOWS A SURFACE TROUGH-DRYLINE FROM THE WESTERN TX PANHANDLE SW INTO ERN NEW MEXICO. A DIFFUSE OUTFLOW BOUNDARY/GRAVITY WAVE IS MOVING WWD ACROSS THE SE TX PANHANDLE AND ROLLING PLAINS...THERE IS A SLIGHTLY MORE EASTERLY COMPONENT TO THE WINDS TO THE EAST OF THIS BOUNDARY. A THETA-E RIDGE RUNS NORTH TO SOUTH FROM THE ERN TX PANHANDLE TO THE CONCHO VALLEY. MLCAPES WITHIN THIS RIDGE ARE ESTIMATED TO BE IN THE 3000-4000 J/KG RANGE. HOWEVER...UPPER-AIR ANALYSIS SHOWS WEAK MID-LVL RIDGING OVER WEST TEXAS...DOWNSTREAM OF ANOTHER SHARP SHORTWAVE TROUGH CENTERED OVER SRN AZ AND MOVING EASTWARD. DESPITE GUIDANCE INDICATIONS THAT CINH HAS BEEN ELIMINATED...WEAK SUBSIDENCE WILL LIKELY CONTINUE ACROSS THE AREA THROUGH EARLY EVENING...AND THIS MAY KEEP T-STORM ACTIVITY ISOLATED. EVEN SO...ANY STORMS THAT DEVELOP WILL BE IN AN ENVIRONMENT FAVORABLE FOR RAPID INTENSIFICATION AND SEVERE WEATHER. AN ISOLATED TORNADO THREAT WILL LIKELY BE CONFINED TO THE FAR SE TX PANHANDLE. TONIGHT...LARGE-SCALE ASCENT WILL BE ON THE INCREASE AS A LEAD WAVE FROM THE UPPER TROUGH APPROACHES. THIS WILL SUPPORT ONGOING T-STORM CHANCES OVERNIGHT...ALTHOUGH THE COVERAGE AND FAVORED MODE OF CONVECTION REMAINS UNCLEAR AT THIS TIME...WITH WIDE VARIANCE SHOWN IN MODEL GUIDANCE. THERE MAY VERY WELL BE ONE OR TWO STORM COMPLEXES MOVING ACROSS WESTERN TEXAS. AND A HEAVY RAIN THREAT MAY ACCOMPANY THESE COMPLEXES IF THEY DEVELOP. UNFORTUNATELY...THIS UNCERTAINTY CARRIES ON INTO THE FORECAST FOR THURSDAY...WHICH WILL BE DEPEND GREATLY ON THE AMOUNT OF ONGOING CONVECTIVE ACTIVITY THURSDAY MORNING. WITH UPPER-TROUGHING STILL PRESENT AND S-SE LOW LEVEL FLOW MAINTAINING A RICH MOISTURE INFLUX...WE WOULD EXPECT DIURNAL HEATING TO BRING ANOTHER SOLID CHANCE OF AFTERNOON AND EVENING STORMS. HOWEVER...CONVECTIVE DEBRIS AND OUTFLOW ARE LIKELY TO COMPLICATE THE FORECAST. GUIDANCE TEMPS DO SHOW SLIGHTLY COOLER TEMPS...MAINLY UPPER 70S AND LOWER 80S...REFLECTING GREATER CLOUD COVER. FOR NOW WE WILL MAINTAIN A HIGH CHANCE POP MENTION AREA-WIDE. LONG TERM... FORECAST CHANGES IN THE LONG TERM WERE LARGELY COSMETIC AS THE PATTERN IS STILL ON TRACK TO TRANSITION FROM AN UNSETTLED CYCLONIC FLOW REGIME TOWARD INCREASINGLY ANTICYCLONIC FLOW BY LATE SUNDAY THROUGH EARLY NEXT WEEK. THURSDAY NIGHT THROUGH FRIDAY MORNING WILL FEATURE A DEPARTING S/W TROUGH IN SW FLOW ALONG WITH A STEADY DECREASE OF POPS FROM W-E. IGNORING THE RATHER NOISY NAM-WRF AND ITS SUBSEQUENT COLD POOL MESOHIGHS LATE THURSDAY...REMAINING MODELS ARE CONSISTENT IN PROGGING GOOD CONVECTIVE CHANCES MAINLY IN OUR EASTERN ZONES AHEAD OF THE TROUGH...SO LIKELY POPS WERE LEFT INTACT THERE. FRIDAY AFTERNOON SHOULD SEE A TEMPORARY LULL IN PRECIP CHANCES IN BETWEEN THE DEPARTED TROUGH AND ANOTHER WAVE UPSTREAM IN COLORADO. MID-LEVEL WIND FIELDS INDICATE ANTICYCLONIC FLOW DURING THE DAY WHICH MAY VERY WELL SUPPRESS THE DRYLINE FROM CONVECTING...BUT SUFFICIENT INSTABILITY AND WEAK CAPPING COULD EASILY TIP THE SCALES IN FAVOR OF SOME STORMS. BY FAR...A BETTER COVERAGE OF STORMS SEEMS LIKELY FRI NIGHT AS THE AFOREMENTIONED TROUGH APPROACHES COMPLETE WITH A CANADIAN FRONT. VEERING OF UPPER WINDS TO A NWLY COMPONENT SHOULD PROVE FAVORABLE FOR STEERING CONVECTION TOWARD OUR CWA AND DIRECTLY INTO A THETA-E RIDGE. WITH THE DRYLINE LIKELY BACKING TO THE NM STATE LINE OR EVEN FARTHER...POPS WERE BOOSTED AREA WIDE ON THE CAPROCK. POSITION OF THE THETA-E MAX...PWATS AOA 1.5 INCHES AND SLOW STORM MOTIONS OF 15 KNOTS OR LESS ALL POINT TO A HEAVY RAIN AND POTENTIAL FLOOD THREAT. INSERTED LOCALLY +RA IN GRIDS FOR THE TIME BEING. COLD FRONT IS EXPECTED TO CLEAR THE CWA BEFORE NOON SAT FOLLOWED BY MUCH LOWER MIXING RATIOS. DID DRY OUT POPS MORE AGGRESSIVELY FROM N- S THIS DAY AS SURFACE RIDGING APPEARS QUITE STOUT AND UNSUPPORTIVE OF ADDITIONAL PRECIP. EXCEPTION TO THIS COULD UNFOLD IN THE POST- FRONTAL UPSLOPE REGIME OF ERN NM WITH STORMS THREATENING OUR WRN ZONES THROUGH THE EVENING...BUT WITH UPPER RIDGING NOSING INTO THE REGION AND AN ASSOCIATED WEAKENING OF WINDS ALOFT...THE POTENTIAL FOR THESE STORMS TO SURVIVE THEIR JOURNEY E-SE INTO OUR LOCALES DOES NOT APPEAR VERY LIKELY. THEREAFTER...POPS REMAIN DRY AS THE UPPER RIDGE AXIS AMPLIFIES OVER ALL OF THE SOUTHERN GREAT PLAINS. NUDGED MAX TEMPS UP TO NEAR OR ABOVE 90 DEG BY TUE-WED AS THICKNESSES SOAR PARTICULARLY WEST OF THE DRYLINE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 78 55 81 / 40 50 40 20 TULIA 61 78 60 81 / 50 50 50 20 PLAINVIEW 62 78 62 81 / 50 50 50 20 LEVELLAND 63 79 61 85 / 40 50 40 10 LUBBOCK 64 80 63 82 / 50 50 50 20 DENVER CITY 64 80 62 86 / 40 50 40 10 BROWNFIELD 65 80 62 86 / 40 50 50 10 CHILDRESS 65 81 64 82 / 50 50 60 30 SPUR 64 81 64 82 / 50 50 50 20 ASPERMONT 67 84 65 83 / 40 50 60 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/23
Hazardous weather outlook, May 27, 11:35 AM CDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1135 AM CDT WED MAY 27 2015 TXZ021>044-281645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1135 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING AND MAY INCREASE IN COVERAGE TONIGHT. THE THREAT FOR SEVERE STORMS WILL BE GREATEST EAST OF THE INTERSTATE 27 AND US HIGHWAY 87 CORRIDOR. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DOWNBURST WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN THURSDAY AFTERNOON AND EVENING DEPENDENT ON AIRMASS RECOVERY FROM STORMS EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, May 27, 10:39 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1039 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD MEMPHIS 34.73N 100.54W
05/27/2015 HALL TX LAW ENFORCEMENT
WATER UP TO DOOR ON POLICE SUV ON SIDE STREET IN
MEMPHIS
&&
EVENT NUMBER LUB1500237
GDSLocal storm report, May 27, 11:00 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1100 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLOOD 5 S HALE CENTER 33.99N 101.84W
05/27/2015 HALE TX LAW ENFORCEMENT
BOTH LANES OF INTERSTATE 27 NORTH AND SOUTH COVERED
WITH WATER AT EXIT 32. REPORTED BY HALE COUNTY SHERIFFS
OFFICE.
&&
EVENT NUMBER LUB1500238
SCOBBLocal storm report, May 27, 11:07 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1107 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 5 ENE ABERNATHY 33.86N 101.76W
05/27/2015 M59 MPH HALE TX MESONET
MEASURED BY WEST TEXAS MESONET.
&&
EVENT NUMBER LUB1500240
SCOBBLocal storm report, May 28, 1:13 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
113 AM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 2 WSW TURKEY 34.38N 100.93W
05/28/2015 M81 MPH HALL TX MESONET
WEST TEXAS MESONET REPORT.
&&
EVENT NUMBER LUB1500241
RMCQUEENLocal storm report, May 28, 4:10 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
410 AM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM FLOOD MEMPHIS 34.73N 100.54W
05/28/2015 HALL TX STORM CHASER
WATER OVER SEVERAL SPOTS ALONG HIGHWAY 256 BETWEEN
MEMPHIS AND LAKEVIEW AS WELL AS 287 SOUTH OF MEMPHIS.
&&
EVENT NUMBER LUB1500242
JCGThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 51 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 45 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 48 min |
| May 27, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:13 PM CDT | Areal Flood Warning | LUB | Hale | 6 hr |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 45 min |
| May 27, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 16 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 30 min |
| May 27, 10:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 26 min |
| May 27, 10:26 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 27, 10:28 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lamb | 48 min |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Motley | 41 min |
| May 28, 12:48 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hall, Motley | 3 hr |
| May 28, 12:51 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 39 min |
| May 28, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 52 min |
| May 28, 1:32 AM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall | 3 hr |
| May 28, 1:43 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 32 min |
| May 28, 9:17 AM CDT | Special Weather Statement | LUB | Lamb | 28 min |
| May 28, 9:45 AM CDT | Special Weather Statement | LUB | Hale, Lamb | 30 min |
| May 28, 9:57 AM CDT | Areal Flood Warning | LUB | Hale | 3 hr |
| May 28, 10:18 AM CDT | Special Weather Statement | LUB | Bailey | 27 min |
| May 28, 11:05 AM CDT | Special Weather Statement | LUB | Hockley | 25 min |
| May 28, 11:06 AM CDT | Special Weather Statement | LUB | Briscoe, Floyd | 24 min |
| May 28, 11:28 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 32 min |
| May 28, 11:52 AM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| May 28, 11:59 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 46 min |
| May 28, 12:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, Hall, Motley | 43 min |
| May 28, 12:38 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 52 min |
| May 28, 12:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 33 min |
| May 28, 12:48 PM CDT | Areal Flood Advisory | LUB | Hale, Lubbock | 117 min |
| May 28, 1:13 PM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| May 28, 1:17 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hale, Hockley, Lubbock | 43 min |
| May 28, 1:34 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 41 min |
| May 28, 1:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Terry | 52 min |
| May 28, 1:40 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 35 min |
| May 28, 1:41 PM CDT | Flash Flood Warning | LUB | Lubbock | 3 hr |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 13 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 42 min |
| May 28, 2:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 41 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, King | 45 min |
| May 28, 2:29 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 46 min |
| May 28, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Hockley, Lubbock, Lynn, Terry | 40 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 16 min |
| May 28, 2:47 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 118 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 41 min |
| May 28, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 33 min |
| May 28, 3:05 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 40 min |
| May 28, 3:07 PM CDT | Areal Flood Advisory | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 2 more | 3 hr |
| May 28, 3:20 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 40 min |
| May 28, 3:27 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 14 min |
| May 28, 3:39 PM CDT | Special Weather Statement | LUB | King | 21 min |
| May 28, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 46 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 46 min |
| May 28, 4:17 PM CDT | Areal Flood Advisory | LUB | Garza, Kent, Stonewall | 118 min |
| May 28, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 30 min |
| May 28, 4:35 PM CDT | Special Weather Statement | LUB | Garza | 25 min |
| May 28, 4:44 PM CDT | Areal Flood Advisory | LUB | Cochran, Yoakum | 2 hr |
| May 28, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 42 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 37 min |
| May 28, 5:50 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 40 min |
| May 28, 6:03 PM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 28, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 29 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.